SEARCH WITHIN CONTENT
VOLUME 6 , ISSUE 2 ( July-December, 2022 ) > List of Articles
Rajeev Gupta, Shveta Mahajan, Manavdeep Kaur
Keywords : Erlotinib, Epidermal growth factor receptor, Papulopustular
Citation Information : Gupta R, Mahajan S, Kaur M. Tyrosine Kinase Inhibitor (Erlotinib)-induced Papulopustular Rash. Curr Trends Diagn Treat 2022; 6 (2):39-40.
License: CC BY-NC 4.0
Published Online: 21-12-2022
Copyright Statement: Copyright © 2022; The Author(s).
Erlotinib is a reversible inhibitor of epidermal growth factor receptor (EGFR) tyrosine kinase, competitively inhibiting adenosine triphosphate (ATP) binding at the active site of the kinase. It is approved for treatment of advanced and metastatic cancers. The objective of this report is to find out the cause of the papulopustular lesion while the patient is on tyrosine kinase inhibitor. Our 57-year-old male known case of metastatic pancreatic cancer is on injection gemcitabine 1400 mg (D1 and D8), injection carboplatin 450 mg (D1), and tablet erlotinib 150 mg OD since 1.5 months and after 3 weeks of therapy he developed papulopustular lesions over legs and face which is a side effect of tablet erlotinib and thus it is discontinued and now the patient is being treated for papulopustular lesion by oral and topical antibiotics.